# SDR UIEA2013041200191

- Difficulty date: April 12, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 394 hours, 174 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Rivet
- Part number: CR266454
- Condition: Missing
- Location: Nr  Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE MISSING RIVET AT 11 O`CLOCK POSITION.  INSTALLED MISSING RIVET REF MM 54-15-01, SRM OK FOR CONTINUE SERVICE.
